RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 4, Pages 119–124 (Mi timm1005)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of a generalized solution of the stationary Navier-Stokes system on a manifold diffeomorphic to a sphere

S. V. Zakharov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: A stationary system of Navier-Stokes equations is considered on a Riemannian manifold diffeomorphic to a two-dimensional sphere. This problem can be used as a model for meteorological processes in planetary atmospheres. An asymptotic series in the viscosity parameter is constructed for a generalized solution under a constraint on the Reynolds number that guarantees the existence and uniqueness of the solution. We prove that partial sums of the series approximate the exact solution in a norm equivalent to the norm of the Sobolev space.

Keywords: Navier–Stokes system, generalized solution, Riemannian manifold.

Full text: PDF file (136 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 15.05.2013

Citation: S. V. Zakharov, “Asymptotics of a generalized solution of the stationary Navier-Stokes system on a manifold diffeomorphic to a sphere”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 4, 2013, 119–124

Citation in format AMSBIB
\Bibitem{Zak13}
\by S.~V.~Zakharov
\paper Asymptotics of a generalized solution of the stationary Navier-Stokes system on a manifold diffeomorphic to a sphere
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 4
\pages 119--124
\mathnet{http://mi.mathnet.ru/timm1005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364369}
\elib{http://elibrary.ru/item.asp?id=20640501}


Linking options:
  • http://mi.mathnet.ru/eng/timm1005
  • http://mi.mathnet.ru/eng/timm/v19/i4/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Zakharov, “Obosnovanie asimptotik reshenii sistemy Nave–Stoksa pri malykh chislakh Reinoldsa”, Tr. IMM UrO RAN, 20, no. 2, 2014, 161–167  mathnet  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:137
    Full text:37
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019